MathSciNet Relay Station
MathSciNet bibliographic data
MR1017850 (91g:28014) 28A99 (28A35 60A10)
Mikusiński, P.; Sherwood, H.; Taylor, M. D. Łojasiewicz's support and doubly stochastic measures. Proc. Amer. Math. Soc. 109 (1990), no. 2, 455–460.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement